Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kylek

zinc question

I have been taken zinc for three weeks now and it has helped with my post hyperpigmentation but it seems to of made my face redder. Has anyone else experienced their tone of their face become redder after being on a zinc supplement?

Share this post


Link to post
Share on other sites

I am also wondering others recent experiences with taking a zinc supplement. How much and which brand or label is best to get? I am thinking of getting some tomorrow since this is something i have not tried yet myself. I am still getting a red inflammed pimple near and around my mouth from time to time and my redness from previous pimples have never dimenished completly. So maybe i too have zinc defeciency.

Share this post


Link to post
Share on other sites

I did not see that effect when I took large-dose zinc for weeks at a time. I have fair skin. YMMV, of course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×